# SDR BSYA2011022

- Difficulty date: April 21, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 8052120
- Aircraft time: 12,442 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING BUY TO CPK PILOT SELECTED GEAR UP BUT THE GEAR DID NOT GO UP ALL THE WAY, PUT GEAR BACK DOWN AND RETURNED TO BUY.  MAINTENANCE FOUND THE RIGHT GEAR UPLOCK HOOK NOT ENGAGING ALL THE WAY.  CLEANED AND LUBED UPLOCK HOOK GEAR, OPS CHECKED GOOD.
